We herein report a case of nivolumab-induced interstitial lung disease in a patient with gastric cancer. Nivolumab is a fully human IgG4 monoclonal antibody inhibitor of programmed death-1. A 69-year-old woman with metastatic gastric cancer being treated with nivolumab as fifth-line therapy developed interstitial pneumonia 27 months after starting treatment with nivolumab. Chest computed tomography demonstrated a cryptogenic organizing pneumonia pattern in both lung lobes. This was thought as an immune-related adverse event (irAEs), but stopping the administration of nivolumab failed to resolve the presence of lung shadows. Treatment with steroid pulse therapy twice and subsequently with prednisolone gradually improved the pulmonary function. The administration of high-dose corticosteroid is recommended after the diagnosis of irAEs in nivolumab treatment. Since recovering from pulmonary dysfunction, the patient remains alive with no disease progression. The immediate diagnosis and treatment of irAEs are crucial for achieving a good outcome.
|ジャーナル||Oxford Medical Case Reports|
|出版ステータス||出版済み - 2月 27 2019|
!!!All Science Journal Classification (ASJC) codes